# SDR WX0A070678

- Difficulty date: November 3, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug MD 83
- Aircraft serial: 53294
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 993653423
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN CENTER FLOOR SUPPORT EXFOLIATED AT FS 198, RBL 10 TO RBL 44.  REMOVED AND REPLACED SUPPORT IAW MD80 SRM 53-01 AND 51-10-3 AND 51-30-2.
